# SDR TWAA0013703

- Difficulty date: September 3, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 38,395 hours, 19,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS IN THE CENTER OF THE AIRCRAFT STARTING AT ROW 17 WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 12-6-99 STL.
